MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER
Catalog Number DL900F
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 05/2027) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a vena cava filter placement procedure via femoral artery, the filter was allegedly would not open up.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: received one denali femoral filter for evaluation.Product packaging and label were returned, and product information was verified with trackwise.During visual evaluation, appeared to have blood residue and tissue throughout.The filter was received deployed.Filter limbs were present, and no legs were crossed.Functional testing was not performed.Therefore, the investigation is inconclusive for the reported activation failure including expansion failures as the conditions during use are unknown.A definitive root cause for the activation failure including expansion failures could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: b5, d4 (expiration date: 05/2027).H11: h6 (method, result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a vena cava filter placement procedure via the femoral artery, the filter allegedly would not be opened up.It was further reported the filter was removed.The procedure was completed using another device.There was no reported patient injury.

Brand Name
DENALI FEMORAL SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19708252
Report Number2020394-2024-01006
Device Sequence Number20574185
Product Code DTK
UDI-Device Identifier00801741040801
UDI-Public(01)00801741040801
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDL900F
Device Lot NumberGFJR0199
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date09/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown